# SDR SWIA200921808

- Difficulty date: June 18, 2009
- Submitted: June 24, 2009
- Operation: Air carrier
- Aircraft: N560SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120334
- Aircraft time: 24,268 hours, 35,511 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Out Of Rig
- Location: Right Main
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 7769 - RIGHT MAIN GEAR DID NOT RETRACT.  RIGGED GEAR RETRACT SYSTEM.
